Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes rashes and blisters on foot after taking Amoxicilin?

Hi, I have been taking Amoxicilin for 4 days. Yesterday I developed a rash on 1 foot (top) and today I have blisters on the same rash. No rash anywhere else. I was told by my pharmacist that this can occur when taking this medication and would go away ater I m done taking it. Is this accurate, should I be concerned? Should I STOP taking the Amoxicilin ( 3 days worth remain)? Thanks for any advice...
Wed, 16 Oct 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to an allergic reaction to Amoxicillin.

I suggest to stop this medication.

I also suggest using antihistamines such as Cetirizine 10 mg daily.

I recommend using Calamine lotion for local application at the area if the rash.

Hope I have answered your query. Let me know if I can assist you further.

Regards,

Dr. Dorina Gurabardhi
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My son is 4 years old and had his tonsils and adenoids removed yesterday. He was prescribed amoxicilin, tylenol with codiene, and prednosolne. This...

Recent questions on  Skin rash

doctor1 MD

when I sweat, even if its just a little bit my forehead starts breaking out in this splotchy rash type thing but once I cool back down it goes...

doctor1 MD

My son is 9 years old. On Monday his teacher called me to come get him because he has a bright red rash on both of his forearms...outer side not...

doctor1 MD

Hi, I had redness/rash on one of my breasts about 6 months ago - it went away after a number of days and I didn t have it checked out. I am 55 and...

doctor1 MD

ive been told I have a allergy to latex as my hands are always so sore dry, scaly and even sometime they split a where glove for about 4hours every...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?